Academic Journals Database
Disseminating quality controlled scientific knowledge

Approximate solution of linear differential equations of neutral type by aggregative-iterative method

ADD TO MY LIST
 
Author(s): L. P. Kostyshyn | Ya. J. Bigun

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 100;
Date: 2011;
Original page

ABSTRACT
This article is devoted to linear differential equation of neutral type with two-point boundary conditions. Iteration process for approximate solution is constructed by aggregation-iterative method and its convergence is proved.
Why do you need a reservation system?      Affiliate Program